Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Over weight, chest pain, depression. On citalopram. Help?

I am a slightly overweight 36yo male smoker. Currently taking 40mg citalopram in AM I/c reactive depression following sudden loss of parent last year. I have been having mild to moderate chest pain (directly in the heart area, nothing on right side) when going to bed and occasionally when passing stools. I am a trained nurse and on duty right now. Should I have an ECG? I am aware of QT derangement a due to the ssri. I have been feeling hot and sweaty the past few hours. Thanks in advance for any help.
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Rheumatologist 's  Response
Hi !

Thank you for your query.

I think you need evaluation for your problem . Chest pain is an emergency and you should fast get an ECG and 2D ECHO done for any cardiac disease to be ruled out .Please do not delay .

I think you should see a cardiologist for this problem and get yourself evaluated.

Hope you are satisfied with the answer.

If you have any further queries feel free to ask.

Wish you good health.

Take care.
Answered: Thu, 4 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor